You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
QUIVERS WITH RELATIONS OF HARADA ALGEBRAS
Proceedings of the American Mathematical Society
Vol. 138, No. 1 (JANUARY 2010), pp. 47-59
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/40590593
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For a finite dimensional algebra R, we give an explicit description of quivers with relations of block extensions of R, As an application, we describe quivers with relations of Harada algebras by using those of the corresponding quasi-Frobenius algebras.
Proceedings of the American Mathematical Society © 2010 American Mathematical Society